Hardeeville Speedway preview 2001-09-29

HARDEEVILLE, S.C. (September 26, 2001) - This Saturday night, September 29th, the Hardeeville Motor Speedway will host "Hargray Night at the Races" concluding with a spectacular Fireworks display. There will also be prize giveaways, including ...

HARDEEVILLE, S.C. (September 26, 2001) - This Saturday night, September 29th, the Hardeeville Motor Speedway will host "Hargray Night at the Races" concluding with a spectacular Fireworks display. There will also be prize giveaways, including Winston Cup tickets, all night long. The divisions of racing featured will be the O.C. Welch Ford-Lincoln-Mercury Late Models, Legends Cars, Mini Stocks, Street Stocks, and the "full contact" Xtreme Stock Cars.

"Our Gang" Car Club, a non-membership confederation, will display this cars in front of the speedway beginning at 5:00 p.m. Then, all car owner will take a parade lap with their four-wheeled classics just before the National Anthem to be sung by Hargray's own Kristi Wyatt.

The blood mobile from the Savannah Community Blood Bank will be at the speedway next Saturday as well from 11:00 a.m. to 4:00 p.m. for a blood drive. Any individual donating blood will receive a complimentary ticket to the race events that night. For more information, contact Debra Harper at (843) 784-2211.

Grandstands open at 5:00 p.m. The green flag waves at 7:05 p.m. for the heat races and then followed by feature event racing for all divisions. The Hardeeville Motor Speedway is located three miles southeast of I-95 on Highway 17. Ticket prices are $10 for adults, with reduced rates for seniors, military and children. Children under 12 years of age are admitted free with a paying adult. Information is available at online at www.hardeevillespeedway.com or by calling (843) 784-RACE (7223).

- Other Pit Notes -

- In an ongoing effort to work with its surrounding Hardeeville community, the Hardeeville Motor Speedway has mandated mufflers for all divisions of racing. "90% of the competitors have been using the mufflers before this upcoming weekend," said Todd Fisher, General Manager of the Hardeeville Motor Speedway. Officials expect 100% compliance with the exception of non-regular drivers who may be unaware of the rule change.

- Mark Terry from Rincon, Ga. is the only driver remaining who is known as the "Iron Man of HMS." He has participated in every race since the inaugural race on July 29, 2000.

- There will be go-kart racing this Friday Night, September 28th. Gates open at 6:00 p.m. Practice begins at 7:00 p.m., with heat races going green at 8:30 p.m. Feature races follow the heat events. Pit passes are available for purchase for $10, with children under six admitted free. Information is available at www.hardeevillespeedway.com or by calling (843) 784-RACE.

- As many speedways have brought their racing season to an end, more Legends Cars are expected this weekend at the Hardeeville Motor Speedway. The speedway offices have already received phone calls from as far away as West Palm Beach, Florida.

- Advance tickets are now on sale for the upcoming IPRA Pro Rodeo scheduled for Friday and Saturday nights, October 26th and 27th at the Hardeeville Motor Speedway. Seven exciting events featuring bullriding, saddle bronc riding, bareback bronc, team roping, steer wrestling, calf roping and barrel racing. Gates open at 5 p.m., exhibition and pre-event activities at 6:30 p.m. and the rodeo begins promptly at 7:30 p.m. Ticket prices for general admission are $12 for adults with reduced rates for seniors, military and children. Advance tickets on sale for $2 off day-of-the-event prices. Contact 843-784-RACE or visit www.hardeevillespeedway.com for more information.

<pre> September 29, 2001 (Saturday) "Hargray Night at the Races" Fall Shootout Series Week 4" Time Schedule (Subject to Change)

4:00 p.m. Gates open for Competitors 5:00 p.m. Grandstand Gates Open (Grandstands will be cleared at 4:50 p.m.) 5:00 p.m. - 6:30 p.m. Practice Begins (all divisions in the following order) - THIS IS NOT A RACE! *Approximately 8-10 laps per group per round (# of rounds dependant upon time) Rotation: Legends Cars (All Other Divisions) on 1/3 mile oval Street Stocks on 1/3 mile oval Mini Stocks on 1/3 mile oval Xtreme Stock Cars on 1/3 mile oval Lady Legends Cars on 1/3 mile oval Late Models on 1/3 mile oval 6:35 p.m. - 6:45 p.m. Driver's Meeting (Mandatory) 6:45 p.m. All Cars from "Our Gang" Car Club to the front stretch. Stop all cars on frontstretch & interview some car owners before the National Anthem. 7:00 p.m. Invocation and National Anthem 7:05 p.m. Heat Races (8 laps / 5 minutes each) All divisions (Pro, Masters & Semi Pro) in Legends Cars will be combined if less than 24 Legends in attendance. - Mini Stocks on the 1/3 mile oval - Legends Cars (Semi Pro) on 1/3 mile oval - Late Models on 1/3 mile oval - Legends Cars (Pro/Masters) on 1/3 mile oval - Xtreme Stock Cars on 1/3 mile oval - Legends Cars (Young Lions) on 1/3 mile oval - Legends Cars (Lady Legends) on 1/3 mile oval - Street Stocks on 1/3 mile oval 7:55 p.m. Feature Events - Winner only to stop in Victory Lane. Stop at the start/finish line. 7:55 p.m. Mini Stocks - Feature (20 laps/15 minutes) 8:10 p.m. Legends Cars (Semi Pro Division) - Feature (25 laps/20 minutes) 8:30 p.m. Late Models - Feature (40 laps/30 minutes) 9:00 p.m. Legends Cars (Pro/Masters Division) - Feature (25 laps/20 minutes) 9:20 p.m. Xtreme Stock Cars- Feature (20 laps/15 minutes) 9:35 p.m. Lady Legends Cars / Young Lions - Feature (15 laps/10 minutes) 9:45 p.m. Street Stocks - Feature (20 laps/15 minutes) 10:00 p.m. Fireworks Spectacular presented by Hargray

-HMS-

Be part of something big

Write a comment
Show comments
About this article
Series Stock car